# SDR CALA2022120503302

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 43,380 hours, 15,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27DEF OVERHEAD EMERGENCY LIGHT OUT REPLACED LAMP.  OPS CHECK GOOD.
